# SDR CA961021002

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6875027
- Condition: Spalled
- Location: Gearbox
- Part time: 4,240 hours
- Component: 6894171
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING FIRST START, THE NR 2 ENGINE CHIP LIGHT ON.  ENGINE SHUT DOWN.  CHIP PULSE ACTIVATED AND LIGHT WENT OUT.  ON NEXT START, THE CHIP LIGHT CAME ON AGAIN, ENGINE SHUT DOWN.  CHIP PLUGS CHECKED AND FILTER REPLACED.  IT HAD MANY FLAKES, BUT WITHIN LIMITS.  30 MINUTE GROUND RUN CARRIED OUT, AND CHIPS CHECKED AGAIN WITH FLAKES.  EACH TIME THIS TRIED AFTER OIL AND FILTERS REPLACED, THE FLAKES WERE STILL INCREASING.  NR 2 1/2 BEARING FOUND TO HAVE FLAKING ON ROLLERS.   GEARBOX ASSY REPLACED.
